# SDR 2008FA0000186

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: General aviation
- Aircraft: N758PX
- Make and model: Cessna R172K
- Aircraft serial: R1723262
- Aircraft time: 3,874 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 051351119
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LT ENGINE MOUNT BRACKET CRACKED WHILE INSPECTING FOR CESSNA SEB07-2 REV 2.  THIS SERVICE BULLETIN DOES NOT APPLY TO THIS SERIAL NUMBER, ALTHOUGH A CRACK WAS FOUND.  RECOMMEND INCREASING THE SERIAL NUMBER RANGE OF AFFECTED AIRCRAFT.  THIS SHOP HAS ALSO NOTED SEAPLANES HAVE A DIFFERENT LOWER MOUNT BRACKET THAN THAT WHICH IS CALLED OUT IN THE SERVICE BULLETIN.  RECOMMEND INCLUDING THE PROPER SEAPLANE MOUNT BRACKET NUMBERS FOR AIRCRAFT SO EQUIPPED.
